advertisement
Question
Posted by: Mish | 2012/03/13

Injection

Good Day

I''ve been using the 2 month injection for contracteption and i stopped using it a month and a half ago because i didn''t like the fact that i had no periods at all. But till this day,still no periods. Is that how it''s supposed to be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it can take up to a year for periods to return after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/03/18

Yes, it can take up to a year for periods to return after stopping the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement